MathSciNet Relay Station
MathSciNet bibliographic data
MR2097501 (2005k:11119) 11G18 (11F25)
Kohnen, Winfried A short remark on Weierstrass points at infinity on $X\sb 0(N)$. Monatsh. Math. 143 (2004), no. 2, 163–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement